# SDR UIEA2017102101990

- Difficulty date: October 21, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,084 hours, 17,578 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RADAR FAILURE MESSAGE.  REMOVED THE NR 1 WEATHER RADAR TRANSCEIVER AND CLEANED CONNECTORS.  REINSTALLED AND CHECKED GOOD IAW AMM 34-43-00.
